Czechoslovak Mathematical Journal

Vol. 61, No. 4, 2011 · Contents

Elmiloud Chil:
Order bounded orthosymmetric bilinear operator

Ruibiao Zou:
Hausdorff dimension of the maximal run-length in dyadic expansion

Weili Yao:
A note on the mean value of the general Kloosterman sums

Belmesnaoui Aqzzouz, Khalid Bouras:
Some characterizations of weakly compact operator on Banach lattices

Xiaowei Pan, Wenpeng Zhang:
On Lehmer's problem and Dedekind sums

Carlos Martins da Fonseca:
An identity between the determinant and the permanent of Hessenberg-type matrices

António Caetano, Amiran Gogatishvili, Bohumír Opic:
Compact embeddings of Besov spaces involving only slowly varying smoothness

Hatem Mejjaoli, Makren Salhi:
Uncertainty principles for the Weinstein transform

João Araújo, Michael Kinyon:
Independent axiom systems for nearlattices

Zhi Jie Jiang:
On Volterra composition operators from Bergman-type space to Bloch-type space

Dengyin Wang, Xiaoxiang Yu:
Triple automorphisms of simple Lie algebras

Branko Sarić:
On totalization of the Kurzweil-Henstock integral in the multidimensional space

Yangjiang Wei, Jizhu Nan, Gaohua Tang:
The cubic mapping graph for the ring of Gaussian integers modulo $n$

Antonio Breda d'Azevedo, Ilda Inácio Rodrigues, Maria Elisa Fernandes:
On chirality groups and regular coverings of regular oriented hypermaps

Liang-Xue Peng:
A note on transitively $D$-spaces

Ján Brajerčík:
Order reduction of the Euler-Lagrange equations of higher order invariant variational problems on frame bundles

Xueqing Chen, Ming Ding, Jie Sheng:
Bar-invariant bases of the quantum cluster algebra of type $A^{(2)}_2$

Kirill Naralenkov:
Several comments on the Henstock-Kurzweil and McShane integrals of vector-valued functions

Pavel Řehák:
Second order linear $q$-difference equations: nonoscillation and asymptotics

Shuliang Huang:
Derivations with Engel conditions in prime and semiprime rings

Robert Černý, Jan Kolář, Mirko Rokyta:
Concentrated monotone measures with non-unique tangential behavior in $\Bbb R^3$

[Contents of Czechoslovak Mathematical Journal]